Display options
Share it on
Full text links
Elsevier Science

Gastroenterology. 1976 Jun;70(6):1141-3.

Intrahepatic cholestasis after griseofulvin administration.

Gastroenterology

R O Chiprut, A Viteri, C Jamroz, W P Dyck

PMID: 131731

Abstract

The occurrence of cholestatic jaundice in a patient receiving griseofulvin is described. The clinical manifestations, laboratory features, and pathological lesion of drug-induced hepatotoxicity are discussed. Complete recovery followed the discontinuation of drug administration. The potential hepatotoxicity of griseofulvin and the importance of close monitoring of liver function studies in patients receiving this drug are emphasized.

Similar articles

Show all 56 similar articles

Cited by

Zimmerman HJ, Lewis JH.
Med Toxicol. 1987 Mar-Apr;2(2):112-60. doi: 10.1007/BF03260010.
PMID: 3553833

Substances

MeSH terms

Publication Types

LinkOut - more resources